# SDR ABXA050027

- Difficulty date: January 20, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 59,764 hours, 56,278 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Part number: 591326245
- Condition: Cracked
- Location: Lt Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT PYLON ATTACH ANGLE WAS CRACKED INBOARD OF PYLON ACCESS PANEL 8101.  REPAIRED AREA IAW DC-9 SRM 54-04.
